# SDR DALA2024120911561

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 GOUGE SCREW DOOR STOP 1, 2 ATF POSITION ON PASSENGER CREW DOOR. CORRECTIVE ACTION: REPLACED SCREW DOOR STOP 1, 2 AFT POSITION ON PASSENGER CREW DOOR 841 IN PASSENGER CABIN AS PER A320 FAM AMM 52-11-31-000-002-A AND 52-11-31-400-002-A. (0698656)
